# SDR FDEA201106222379

- Difficulty date: June 22, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622194
- Condition: Dented
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT UPPER SKIN INBD OF FENCE HAS A DENT.  CUT OUT DAMAGE 5 3/4" X 3 1/2" IAW SRM 57-50-3 FIG1 REV. 103,  FABRICATED FILLER    IAW SRM 57-50-3. FABRICATED DOUBLER IAW SRM 57-50-3. INSTALLED FILLER & DOUBLER IAW SRM 51-30-2.
